# SDR AALA202104235499

- Difficulty date: April 9, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N523UW
- Make and model: Airbus A321-231
- Aircraft serial: 3960
- Aircraft time: 41,259 hours, 14,879 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5311278820040
- Condition: Cracked
- Location: Frms 11-12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FORWARD CABIN FLOOR WEB FITTING BETWEEN FR 11 AND FR 12 AT -Y254. REPLACED FITTING PER SRM 51-42-11.
